MathSciNet Relay Station
MathSciNet bibliographic data
MR2885035 (2012i:93028) 93B05 (35K51 35K65 93C20)
Wei, Yan Feng; Du, Run Mei Null controllability of a class of parabolic systems with boundary degeneracy. (Chinese) J. Jilin Univ. Sci. 49 (2011), no. 5, 849–852.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement